MathSciNet Relay Station
MathSciNet bibliographic data
MR1503141 Contributed Item
Jordan, P.; von Neumann, J.; Wigner, E. On an algebraic generalization of the quantum mechanical formalism. Ann. of Math. (2) 35 (1934), no. 1, 29–64.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement